# SDR 96ZZZX5412

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414JK
- Make and model: Cessna 414A
- Aircraft serial: 414A0626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nose Wheelwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND THE HOLES (WHEELWELL-NOSE) AREA WHERE THE BLACK HEAT DUCT TUBING THAT RUNS THROUGH STRUCTURE MAKES CONTACT WITH THE ALUMINUM.  FOUND THIS ON  A 1981 CESSNA 414A WITH A TOTAL TIME OF 4900 HRS AND ALSO 1981 CESSNA 425 WITH 6203 HRS.
